Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 18, 2023, 1:09 AM CDT for Craig County, Delaware County, Mayes County, Oklahoma. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2023, 1:09 AM CDT (06:09 UTC)
- Expired
- Jun 18, 2023, 2:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Craig County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:10 AM CDT | TORNADO | 2 Wsw Strang, OK | A tornado uprooted trees and snapped numerous large tree limbs. |
| Jun 18, 1:35 AM CDT | TSTM WND DMG | 3 Sw Grove, OK | Report of tree limbs, up to 3 inches in diameter broken or damaged. |
| Jun 18, 1:45 AM CDT | TSTM WND DMG | 2 Se Cleora, OK | a few weak trees uprooted, a few homes with gutters ripped off, many large branches down, small branches and leaves everywhere. Relayed via twitter. |
| Jun 18, 1:45 AM CDT | TSTM WND GST 75 | 1 Wnw Grove, OK | Large branches down didnt see any major tree damage power still on here no downed power lines winds were around 70-80 mph with leading edge of storm. |
| Jun 18, 1:46 AM CDT | TSTM WND DMG | 4 N Grove, OK | Report of tree and shingle damage. |
| Jun 18, 1:55 AM CDT | TSTM WND GST 64 | Grove, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 17, 11:09 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
755
WFUS54 KTSA 180609
TORTSA
OKC035-041-097-180700-
/O.NEW.KTSA.TO.W.0019.230618T0609Z-230618T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
109 AM CDT Sun Jun 18 2023
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Northeastern Mayes County in northeastern Oklahoma...
* Until 200 AM CDT.
* At 109 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pensacola, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Grove... Langley...
Adair... Bernice...
Ketchum... Spavinaw...
Disney... Pensacola...
Hoot Owl... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Spavinaw State Park... Cleora...
Chloeta... Strang...
Disney Little Blue State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3651 9462 3635 9515 3645 9527 3667 9490
3667 9462
TIME...MOT...LOC 0609Z 245DEG 57KT 3642 9514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
726
WWUS54 KTSA 180629
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
129 AM CDT Sun Jun 18 2023
OKC035-097-180638-
/O.CAN.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Craig OK-Mayes OK-
129 AM CDT Sun Jun 18 2023
...THE TORNADO WARNING FOR SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Damaging wind potential remains and a severe
thunderstorm warning remains in effect.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for northeastern Oklahoma.
LAT...LON 3651 9462 3642 9491 3643 9492 3648 9500
3659 9501 3661 9500 3667 9490 3667 9462
TIME...MOT...LOC 0628Z 228DEG 42KT 3649 9493
$$
OKC041-180700-
/O.CON.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
129 AM CDT Sun Jun 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHERN
DELAWARE COUNTY...
At 128 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Disney, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Cleora...
Honey Creek State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3651 9462 3642 9491 3643 9492 3648 9500
3659 9501 3661 9500 3667 9490 3667 9462
TIME...MOT...LOC 0628Z 228DEG 42KT 3649 9493
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$131
WWUS54 KTSA 180645
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
145 AM CDT Sun Jun 18 2023
OKC041-180700-
/O.CON.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
145 AM CDT Sun Jun 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN DELAWARE COUNTY...
At 145 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of South West City, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Honey Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3648 9471 3653 9479 3659 9489 3664 9495
3667 9489 3667 9462 3651 9462
TIME...MOT...LOC 0645Z 245DEG 57KT 3661 9462
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$760
WWUS54 KTSA 180654
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
154 AM CDT Sun Jun 18 2023
OKC041-180703-
/O.EXP.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
154 AM CDT Sun Jun 18 2023
...THE TORNADO WARNING FOR NORTHEASTERN DELAWARE COUNTY WILL EXPIRE
AT 200 AM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Oklahoma.
LAT...LON 3648 9471 3653 9479 3659 9489 3664 9495
3667 9489 3667 9462 3651 9462
TIME...MOT...LOC 0653Z 245DEG 57KT 3666 9448
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 18, 12:11 AM CDT, 58 minutes earlier.
Area forecast discussion, Jun 18, 12:11 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1211 AM CDT Sun Jun 18 2023 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 925 PM CDT Sat Jun 17 2023 Bottom line up front...looks like a long and active night for much of the forecast area in terms of severe weather potential. Presently there are two zones of ongoing severe weather that will begin to impact parts of eastern OK within the next few hours. First, an expanding linear complex moving across northwest OK, with a history of 60-80 mph gusts. This will continue to move ESE toward northeast OK and given the thermodynamic environment in place, will sweep through northwest AR late tonight. Second, a cluster of somewhat more discrete convection moving int o south central OK, near region or upper diffluence. This should continue to organize over the next few hours into another complex which will move across southeast OK. Still some question remaining regarding the possible interaction of these two complexes, but recent trends seem to show that the southern one will outpace the northern one enough that both will offer potential for swaths of high-end damaging wind gusts and perhaps hail as well. There does remain potential for embedded low level rotation within these lines of storms as well, as the HRRR has been suggesting some interaction between the NE OK complex and a subtle low level boundary lifting north across eastern OK. These above mentioned storms will exit the CWA around 2-3 AM, but that might not be the end as a consistent signal remains that additional storms could develop late tonight across central/western OK and organize into another complex, which would move across SE OK around 10-12z. Forecast will be updated to raise POPs in the immediate term across far southeast OK, otherwise no substantial changes to the forecast or the overall messaging. && .LONG TERM... (Tomorrow through Saturday) Issued at 228 PM CDT Sat Jun 17 2023 Storms will likely be ongoing Sunday morning, especially across far E OK and NW AR. Severe weather potential will be lower at that time. Most activity will be east of the area after 18z, but will keep lower PoPs between 18z-21z. Upper ridging begins to take shape over much of the central CONUS next week which will result in warmer temperatures. Developing low pressure systems across the PAC NW and SE results in the upper ridge becoming elongated with a more SW-NE orientation. Late in the week, weak upper level disturbances moving across the top of the compressed ridge may offer low chances for showers and storms during that time, but will largely keep a dry forecast beyond Sunday. && .AVIATION... (06Z TAFS) Issued at 1211 AM CDT Sun Jun 18 2023 Pilots will have severe weather to contend with in the near term, then a period of MVFR cigs during the morning, then trending toward VFR by tomorrow afternoon. Major impacts to the Tulsa airports are possible within the next hour. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 85 65 93 69 / 30 0 0 0 FSM 85 67 93 71 / 60 10 0 0 MLC 87 64 94 71 / 40 0 0 10 BVO 85 61 93 65 / 30 0 0 0 FYV 80 62 90 65 / 60 10 0 0 BYV 79 62 88 64 / 70 10 0 0 MKO 84 64 91 70 / 40 0 0 0 MIO 82 63 91 66 / 50 10 0 0 F10 84 64 91 70 / 30 0 0 0 HHW 87 66 92 72 / 40 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....23 AVIATION...30
Hazardous weather outlook, Jun 17, 4:59 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 459 PM CDT Sat Jun 17 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 459 PM CDT Sat Jun 17 2023 ...SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 9 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 9 PM. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Late Evening. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Late Evening. DISCUSSION... Severe thunderstorms will become likely from late this evening into early Sunday morning across much of eastern Oklahoma and western Arkansas. Significant impacts are possible, with damaging winds from 70 to 80 mph and large hail the main threats. Across areas west of Highway 75, very large hail to the size of tennis balls may also occur. A limited tornado threat will exist for parts of eastern Oklahoma, but tornadoes are not the main concern with storms tonight. Two regions for severe thunderstorm development are possible this evening and overnight, with the highest confidence for storms that initiate in western and central Oklahoma prior to moving eastward into the region. Far southeast Oklahoma is a secondary region for development, although confidence is lower. Thunderstorms in both areas would transition eastward into western Arkansas after midnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY THROUGH FRIDAY...No Hazards. EXTENDED DISCUSSION... Strong to severe thunderstorms should be ongoing Sunday morning across parts of southeast Oklahoma and into western Arkansas, with the threat likely to end by midday Sunday. Damaging winds would be the primary severe weather threat Sunday morning. Largely dry conditions will arrive for the early to middle part of next week, along with seasonably hot and humid conditions. Heat indices will near triple digits during the early part of the work week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 18, 12:53 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1253 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Gst Tulsa 36.13N 95.92W
06/18/2023 M77 MPH Tulsa OK ASOS
Corrects time of previous tstm wnd gst
report from Tulsa. Tulsa International
Airport.
&&
CASLocal storm report, Jun 18, 12:55 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1255 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM Tstm Wnd Gst Sallisaw 35.46N 94.79W
06/18/2023 M60 MPH Sequoyah OK ASOS
&&
CASLocal storm report, Jun 18, 12:58 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM Tstm Wnd Dmg Tulsa 36.13N 95.92W
06/18/2023 Tulsa OK Amateur Radio
Trees and power lines down near 41st and
Yale.
&&
CASSpecial weather statement, Jun 18, 12:58 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 AM CDT Sun Jun 18 2023
OKZ056-057-180645-
Craig OK-Nowata OK-
1258 AM CDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of northwestern Craig
and eastern Nowata Counties through 145 AM CDT...
At 1258 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of South Coffeyville to near Nowata.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Nowata... Hollow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for northeastern Oklahoma.
&&
LAT...LON 3699 9504 3697 9503 3666 9566 3700 9557
3700 9501
TIME...MOT...LOC 0558Z 227DEG 19KT 3702 9552 3667 9564
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 18, 1:00 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM Tstm Wnd Dmg Jenks 36.13N 95.92W
06/18/2023 Tulsa OK ASOS
Jenks RIverside Airport.
&&
CASSpecial weather statement, Jun 18, 1:05 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
105 AM CDT Sun Jun 18 2023
OKZ070-072-074-076-180700-
Haskell OK-Muskogee OK-Sequoyah OK-Le Flore OK-
105 AM CDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of northern Haskell,
Sequoyah, northern Le Flore and southeastern Muskogee Counties
through 200 AM CDT...
At 104 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Gore to 3 miles south of
Enterprise. Movement was east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sallisaw... Stigler...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Vian...
Panama... Gore...
Webbers Falls... Keota...
Mccurtain... Bokoshe...
Whitefield... Gans...
Cameron... Marble City...
Tamaha... Moffett...
This includes Interstate 40 in Oklahoma between mile markers 283 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 400 AM CDT for northwestern Arkansas...
and southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3511 9445 3518 9532 3563 9514 3564 9447
3553 9445 3536 9444
TIME...MOT...LOC 0604Z 267DEG 53KT 3557 9514 3518 9538
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:35 PM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| Jun 17, 10:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 17, 10:53 PM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 56 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee | 56 min |
| Jun 17, 11:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Jun 17, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 34 min |
| Jun 17, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| Jun 17, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Jun 17, 11:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 23 min |
| Jun 18, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Jun 18, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Tulsa, Washington | 53 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 63 min |
| Jun 18, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 60 min |
| Jun 18, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 43 min |
| Jun 18, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 53 min |
| Jun 18, 12:40 AM CDT | Tornado Warning | TSA | Mayes, Rogers | 35 min |
| Jun 18, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 48 min |
| Jun 18, 12:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 42 min |
| Jun 18, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 38 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Jun 18, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 14 min |
| Jun 18, 1:05 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 55 min |
| Jun 18, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 61 min |
| Jun 18, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 59 min |
| Jun 18, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 50 min |
| Jun 18, 2:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 18, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 26 min |
| Jun 18, 4:49 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 41 min |
| Jun 18, 5:28 AM CDT | Special Weather Statement | TSA | Choctaw | 47 min |
| Jun 18, 5:32 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 43 min |
| Jun 18, 6:10 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 18, 1:29 PM CDT | Heat Advisory | TSA | Creek, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 32 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.